MathSciNet Relay Station
MathSciNet bibliographic data
MR1165054 54A25 (54D30 54D40)
García-Ferreira, Salvador; Tamariz-Mascarúa, Angel The $\alpha$-boundification of $\alpha$. Proc. Amer. Math. Soc. 118 (1993), no. 4, 1301–1311.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement